Wikipedysta:Jatentaki/beben: Różnice pomiędzy wersjami

m
MalarzBOT: tłumaczenie szablonów z en.wiki
(spolszczenie parametrów angielskich szablonów cytowania)
m (MalarzBOT: tłumaczenie szablonów z en.wiki)
 
==References==
*{{citationCytuj | url = http://www.ams.org/notices/199501/bers.pdf |first tytuł =William Remembering Lipman Bers |last data =Abikoff January 1995 |title autor =Remembering LipmanWilliam Abikoff Bers|journal czasopismo = [[Notices of the AMS]]|date=January 1995|pages s = 8–18 |volume wolumin = 42 |issue wydanie = 1}}
*{{cytuj pismo|doi=10.1007/BF01210795|first1=Jean|last1=Brossard|first2=René|last2=Carmona|tytuł=Can one hear the dimension of a fractal?|czasopismo=Comm. Math. Phys.|wolumin=104|wydanie=1|rok=1986|strony=103–122|bibcode=1986CMaPh.104..103B}}
* {{citationCytuj |first1 tytuł =Peter Some planar isospectral domains |last1 data =Buser 1994 |first2 autor =John|last2=Conway|authorlink2=John HortonPeter Buser; John Conway|first3=; Peter|last3= Doyle|first4=; Klaus-Dieter|last4= Semmler |title=Some planarczasopismo isospectral= domains|journal=International Mathematics Research Notices |volume s =9 391ff |year wolumin =1994 9 <!-- nieprzetłumaczone parametry: |pages authorlink2 =391ff John Horton Conway -->}}
*{{cytuj pismo|nazwisko=Chapman|imię=S.J.|rok=1995|tytuł=Drums that sound the same|czasopismo=[[American Mathematical Monthly]]|wydanie=February|strony=124–138|doi=10.2307/2975346}}
* {{cytuj pismo|nazwisko=Giraud|imię=Olivier|author2=[[Thas, Koen]] |tytuł=Hearing shapes of drums – mathematical and physical aspects of isospectrality|czasopismo=Reviews of Modern Physics|rok=2010|wolumin=82|wydanie=3|strony=2213–2255|doi=10.1103/RevModPhys.82.2213|arxiv=1101.1239|bibcode=2010RvMP...82.2213G}}
* {{citation|first1=Carolyn|last1=Gordon|author1-link=CarolynCytuj S. Gordon|first2=David|last2=Webb|author2-link=David Webbtytuł (mathematician)|title= You can't hear the shape of a drum |journal autor = Carolyn Gordon; David Webb | czasopismo = [[American Scientist]] |volume s = 46–55 | wolumin = 84 |issue wydanie = January–February <!-- nieprzetłumaczone parametry: |pages author2-link =46–55 David Webb (mathematician) | author1-link = Carolyn S. Gordon -->}}
* {{Cytuj | tytuł = Isospectral plane domains and surfaces via Riemannian orbifolds | data = 1992 | autor = C. Gordon; D. Webb; S. Wolpert | czasopismo = Inventiones Mathematicae | s = 1–22 | wolumin = 110 | wydanie = 1 | doi = 10.1007/BF01231320 | bibcode = 1992InMat.110....1G <!-- nieprzetłumaczone parametry: | author2-link = David Webb (mathematician) | author1-link = Carolyn S. Gordon -->}}
* {{citation|doi=10.1007/BF01231320|first1=C.|last1=Gordon|author1-link=Carolyn S. Gordon|first2=D.|last2=Webb|author2-link=David Webb (mathematician)|first3=S.|last3=Wolpert|title=Isospectral plane domains and surfaces via Riemannian orbifolds|journal=Inventiones Mathematicae|volume=110|year=1992|issue=1|pages=1–22|bibcode = 1992InMat.110....1G }}
* {{citation|first=V.Cytuj Ja.|last=Ivrii|title tytuł = The second term of the spectral asymptotics for a Laplace–Beltrami operator on manifolds with boundary |journal data = 1980 | autor = V. Ja. Ivrii | czasopismo = Funktsional. Anal. i Prilozhen |volume s =14 25–34 |issue wolumin =2 14 |year wydanie =1980|pages=25–34 2}} (In [[Russian language|Russian]]).
* {{cytuj pismo|nazwisko=Kac|autor link=Mark Kac|imię=Mark|tytuł=Can One Hear the Shape of a Drum?|url=http://www.maa.org/sites/default/files/pdf/upload_library/22/Ford/MarkKac.pdf|czasopismo=[[American Mathematical Monthly]]|data=April 1966|wolumin=73|wydanie=4, part 2|strony=1–23|doi=10.2307/2313748|jstor=2313748}}
* {{citationCytuj |first tytuł =Michel L.|last=Lapidus|title=Can one hear the shape of a fractal drum? Partial resolution of the Weyl–Berry conjecture |journal wydawca = Springer | data = 1991 | seria = Math. Sci. Res. Inst. Publ. | autor = Michel L. Lapidus | czasopismo = Geometric analysis and computer graphics (Berkeley, CA, 1988) |pages s = 119–126 |series wydanie =Math. Sci.17 Res.<!-- Inst.nieprzetłumaczone parametry: Publ.|issue=17|publisher=Springer| publication-place = New York|year=1991 -->}}
* {{citation|first=MichelCytuj L.|last=Lapidus|contribution=Vibrations oftytuł fractal drums, the [[Riemann hypothesis]], waves in fractal= media, and the Weyl–Berry conjecture|title=Ordinary and Partial Differential Equations, Vol IV, Proc. Twelfth Internat. Conf. (Dundee, Scotland,UK, June 1992) |editors wydawca =B. D. SleemanLongman and R.Technical J.| data = 1993 Jarvis|series seria = Pitman Research Notes in Math. Series |volume autor =289 Michel L. Lapidus |publisher s =Longman and126–209 Technical| wolumin = 289 <!-- nieprzetłumaczone parametry: | publication-place = London |year editors =1993 B. D. Sleeman and R. J. Jarvis |pages contribution =126–209 Vibrations of fractal drums, the [[Riemann hypothesis]], waves in fractal media, and the Weyl–Berry conjecture -->}}
* {{citation|first1=M.Cytuj L.|last1=Lapidus|first2=M.|last2=van Frankenhuysen|titletytuł = Fractal Geometry and Number Theory: Complex dimensions of fractal strings and zeros of zeta functions |publisher wydawca = Birkhauser | data = 2000 | autor = M. L. Lapidus; M. van Frankenhuysen <!-- nieprzetłumaczone parametry: | publication-place = Boston|year=2000 -->}}. (Revised and enlarged second edition to appear in 2005.)
*{{citation|doi=10.1112/plms/s3-66.1.41|first1=MichelCytuj L.|last1=Lapidus|first2=Carl|last2=Pomerance|title tytuł = The [[Riemann zeta-function]] and the one-dimensional Weyl-Berry conjecture for fractal drums |journal data = 1993 | autor = Michel L. Lapidus; Carl Pomerance | czasopismo = Proc. London Math. Soc. (3) |volume s = 41–69 | wolumin = 66 |issue wydanie = 1 |year doi =1993|pages=41–69 10.1112/plms/s3-66.1.41}}
*{{citation|doi=10.1017/S0305004100074053|first1=MichelCytuj L.|last1=Lapidus|first2=Carl|last2=Pomerance|title tytuł = Counterexamples to the modified Weyl–Berry conjecture on fractal drums |journal data = 1996 | autor = Michel L. Lapidus; Carl Pomerance | czasopismo = Math. Proc. Cambridge Philos. Soc. |volume s = 167–178 | wolumin = 119 |issue wydanie = 1 |year doi =1996|pages=167–178 10.1017/S0305004100074053 | bibcode = 1996MPCPS.119..167L }}
* {{citationCytuj |first=John|last=Milnor|authorlink=John Milnor|titletytuł = Eigenvalues of the Laplace operator on certain manifolds |journal data = 1964 | autor = John Milnor | czasopismo = Proceedings of the National Academy of Sciences of the United States of America |volume=51|issue=4|year=1964|pages s = 542ff |bibcode wolumin = 1964PNAS...51..542M | wydanie = 4 | doi = 10.1073/pnas.51.4.542 | pmid = 16591156 | pmc = 300113 | bibcode = 1964PNAS...51..542M <!-- nieprzetłumaczone parametry: | authorlink = John Milnor -->}}
* {{citation|doi=10.2307/1971195|first=T.|last=Sunada|authorlink=ToshikazuCytuj Sunada|title tytuł = Riemannian coverings and isospectral manifolds |journal data = 1985 | autor = T. Sunada | czasopismo = Ann. of Math. (2) |volume s = 169–186 | wolumin = 121 |issue wydanie = 1 |year doi =1985|pages=169–186 10.2307/1971195 <!-- nieprzetłumaczone parametry: | jstor = 1971195 | authorlink = Toshikazu Sunada -->}}
* {{citationCytuj |doi=10.1007/PL00001633|first=S.|last=Zelditch|title tytuł = Spectral determination of analytic bi-axisymmetric plane domains |journal data = 2000 | autor = S. Zelditch | czasopismo = Geometric and Functional Analysis |volume s = 628–677 | wolumin = 10 |issue wydanie = 3 |year doi =2000|pages=628–677 10.1007/PL00001633}}
 
==External links==
3 135 362

edycje